# SDR DALA2023112009519

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEBS STA Y=292 TO 294 AT PAX CABIN. SUMMARY OF NRC 00494: CORROSION LEVEL 2. LH CUSP WEB STA Y=292 TO 294 WAS REPAIRED PER B717 SRM 53-00-55-2R-4 FIG 211. (LP #0068683)
